# SDR ASAA2023062843801

- Difficulty date: June 28, 2023
- Submitted: July 1, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 3,945 hours, 1,146 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX RADAR FAILED INFLIGHT BOTH NDS. GROUNDED - YES. PERFORMED OPERATIONAL TEST OF WEATHER RADAR, IAW B737-9 AMM 34-41-00-710-841. OPS CHK GOOD ON GROUND.
